MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 12 FR X 1.2 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 12 FR X 1.2 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 712120
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the gastrostomy feeding tube was removed due to a "hole" in the balloon.A test was performed and the leak was identified.The procedure was performed on (b)(6) 2022 and the material was removed on (b)(6) 2022.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.No sample was returned for evaluation.Three (3) photos were provided, and one shows the leak in the balloon.The complaint will be reopened if a sample is received.The reported condition is confirmed through the photo.This product is manufactured by a supplier.The root cause of this issue will be determined by the supplier and documented under a supplier corrective action report.This complaint will be used for tracking and trending purposes.

Brand Name
BALLOON SLG 12 FR X 1.2 CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15031909
Report Number9612030-2022-03324
Device Sequence Number6214694
Product Code KNT
UDI-Device Identifier10884521010499
UDI-Public10884521010499
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number712120
Device Catalogue Number712120
Device Lot Number1916226264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date08/18/2022
Date Device Manufactured06/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown